# SDR UALA2011011700247

- Difficulty date: January 14, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 60,638 hours, 22,534 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 68AT341
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOP FROM MID CABIN AND AFT.  SAMC TEXT: WHEN LOCAL AMT ARRIVED AT AIRCRAFT, ALL EMERGENCY LIGHTS WERE OFF.  TURNED EMERGENCY LIGHT SW ON, AND ALL EMERGENCY LIGHTS WERE INOP FROM OVERWING TO AFT OF CABIN.  SUSPECT BATTERY PACKS DEPLETED AND NEED TO BE RECHARGED.  EMERGENCY LIGHTS ND TO BE TROUBLESHOT AND CORRECTED.  SUSPECT S10295 OR S10035.  FOUND EMERGENCY LIGHTS CONTROL SWITCH IN FLIGHT DECK WITH DIRTY CONTACTS, LIGHT WOULD COME ON INTERMITTENTLY WHILE IN ARM POSITION.  CLEANED CONTACTS AND CHECKED SEVERAL TIMES.  NO DEFECTS NOTED. NOTE: AIRCRAFT EMERGENCY LIGHTS SYSTEM CHECKED GOOD AND BATTERIES HAVE BEEN CHARGED IN ACCORDANCE WITH MM.  FLIGHT DECK EEL SWITCH PCN 563-1457 IF REQUIRED.
